# SDR FDEA201001130174

- Difficulty date: January 13, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 495
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR UPPER SILL STA 495 STR 3L CRACK ORIGINATING FROM FASTENER.  REMOVED FASTENER AND VERIFIED CRACK, REMOVED MAIN CARGO DOOR UPPER SILL AT STA 480 TO 530 AND ATTACHING SUPPORTS, LOCATED AND DRILLED NEW SILL AND INSTALLED NEW SILL AND ATTACHING SUPPORTS IAW DWG 53FX1467 AND EA 7-5310-135523.
